Aa
A
A
Close
Avatar universal
puffy watery eyes...
Hello,
I was hyper and had radiation now I am hypo.  My levels are good taking 137mg Levoxal but now my eyes are pufffy and watery all the time.  Is this normal?
Thanks for your time and help:)
~R
Cancel
1 Answers
Page 1 of 1
1202943 tn?1347844252
Did you have any eye problems when you where hyper?  I have mild TED.  My eyes had problems before RAI (bulging, puffy, gritty).  They have calmed down, but when I get hypo they get really puffy and watery.  Even when my TSH was in normal range, but on the high end (3.9), I had eye swelling.  My endo is trying to keep my TSH around 1 and my eyes and everything else feels much better.  You may want to get blood work done and see where your levels are now.
Comment
Cancel
1202943 tn?1347844252
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
flyingfool
WI
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
1204245 tn?1356904325
Blank
898_1
Long Beach